# SDR MASA200200007

- Difficulty date: October 1, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 11,257 hours, 8,467 cycles
- System (JASC): 3210 · Main Landing Gear
- Component: Tire, Goodyearaero
- Component part number: 50105711
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ABOVE LISTED AIRCRAFT WAS DAMAGED DUE TO TIRE SEPARATION DURING TAKEOFF. UPON FURTHER REVIEW, MESA AIRLINES INC. CAS DEPARTMENT FOUND GOODYEAR AERO TIRES P/N 5010571-1 S/N'S 2197XXX - 2211XXX TO HAVE MANUFACTURING DEFECTS. TIRE S/N'S AFFECTED ARE 2197XXX-2211XXX.
